# SDR SWAA2024082823150

- Difficulty date: August 6, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zoen 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AC BAY STA 663 VAPOR BARRIER UPPER CHORD CRACKED AT LBL 37<[01] MATCH DRILLED AND DEBURRED NEW UPPER CHORD PER SRM 51-40-02/SRM51-10-02.;[02] OK TO INSTALL L/H AC BAY STA 663 VAPOR BARRIER UPPER CHORD.;[03] INSPECTION VERIFIED 'OK TO INSTALL L/H AC BAY STA 663 VAPOR BARRIER UPPER CHORD'.;[04] INSTALLED AND DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02 AND AMM 28-11-00;[05] VERIFIED INSTALLED AND DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02 AND AMM 28-11-00.;[06] INSTALLED NEW L/H AC BAY STA 663 VAPOR BARRIER UPPER CHORD PER SRM 51-40-02.;[07] INSTALLED NEW L/H AC BAY STA 663 VAPOR BARRIER UPPER CHORD PER SRM 51-40-02. (RII)   OK TO DOME SEAL ALL FASTENERS AS REQUIRED;[08] PARTS DATA UPDATE ONLY;[09] INSTALLED NEW L/H AC BAY STA 663 VAPOR BARRIER UPPER CHORD PER SRM 51-40-02/SRM 51-10-02.;[10] 01 - REMOVED AND REPLACED VAPOR BARRIER UPPER CHORD PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[11] VERIFED TASK COMPLETE
